NSAID( NON STEROIDAL ANTI INFLAMMATORY DRUGS) INDUCED RASH: A CASE REPORT
Author(s):
Vageeshwari Devuni
ISSN:
2349-6002
Cite This Article:
NSAID( NON STEROIDAL ANTI INFLAMMATORY DRUGS) INDUCED RASH: A CASE REPORTInternational Journal of Innovative Research in Technology(www.ijirt.org) ,ISSN: 2349-6002 ,Volume 6 ,Issue 1 ,Page(s):946-949 ,June 2019 ,Available :IJIRT148414_PAPER.pdf
Keywords:
Anti-inflammatory drugs, Aspirin, Allergy, Adverse drug reactions, Hypersensitivity reactions, management.
Abstract
Frequent use of non-sterodial anti-inflammatory drugs(NSAIDS) has been paralleled by increasing occurrence of Adverse reactions which may vary from mild Local skin rashes to gastric irritation to, generalized symptoms even life-threatening anaphylaxis. NSAIDS are among the most commonly used drugs and are the first or second to the antibiotics based on the patient requirements. NSAID induced Hypersensitivity reactions are character by a wide pattern of symptoms which involve both Immunological and non-immunological mechanisms. Drug induced hypersensitivity reactions cannot be achieved without understanding the underlying mechanism and that history alone cannot be sufficient to accurate diagnosis and management.
Article Details
Unique Paper ID: 148414

Publication Volume & Issue: Volume 6, Issue 1

Page(s): 946 - 949
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 4

Last Date 25 September 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies